Skip to content
Forteo Side Effects
avatar
DebbieGrew posted:
My mother-in-law started Forteo injections about 2 months ago.
She is 87 years old and fell and broke her hip and required surgery so the Dr. recommended Forteo shots. She has allot of stomach problems in general, loose stools and allot of gas. Does anyone know if the Forteo could be causing the stomach problems ?
Reply
 
avatar
bonebabe responded:
No, Forteo has no effect on the digestive system. For your mother, it's a smart medicine for her to be taking.
 
avatar
bonebabe responded:
No, the Forteo has no effect on the digestive system. For your mother, this is a smart course of action.


Helpful Tips

Test your calcium supplement to see how well it dissolvesExpert
Place a calcium supplement in vinegar or warm water for 30 minutes while stirring occasionally. If the supplement dissolves, it will ... More
Was this Helpful?
55 of 66 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website